| Model Number |
INFANT FLOW SIPAP |
| Medical Device Problem Code |
Infusion or Flow Problem (2964)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported fluctuating positive end expiratory pressure during use on a patient on the sipap ventilator.At this time, there is no information regarding patient harm associated with the reported event.
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
Additional Manufacturer Narrative
Results of investigation: vyaire received the device for evaluation.The suspect device was tested over a long period of time, but the reported error was not found.However, upon closer examination of the electronics, liquid damage was found on the mainboard (defective).As this part is no longer available, the suspect device can no longer be repaired and is returned back to the customer per their request.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.